# SDR 2006UALA01552

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 40,397 hours, 14,530 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY SYSTEM TEST FOR SLIDE CHANGE BY-BACK, MESSAGE (BATTERY AFT LEFT ATA 33-51-48) CAME INTO VIEW ON CIDS PANEL.  REPLACED EPSU BATTERY 13WL AFT LEFT.  OPS CHECKS NORMAL.
